MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COM POST AUG 5MM STD; LCS COMPLETE : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US LCS COM POST AUG 5MM STD; LCS COMPLETE : KNEE FEMORAL ACCESSORY
Catalog Number 129427040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a revision knee for ongoing pain.Mri showed an increased uptake around the femur-this was stated in the notes and can indicate loosening of the component.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COM POST AUG 5MM STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8463917
Report Number1818910-2019-88944
Device Sequence Number222640
Product Code NJL
UDI-Device Identifier10603295025344
UDI-Public10603295025344
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129427040
Device Lot NumberE5GG41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR